# SDR DL72W002002

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 78,709 hours, 53,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK STG 18A HORIZONTAL FLANGE 9 INCHES FWD OF AFT END.   REPAIR PER MM 53-12-0.
